Tremor due to sodium valproate.
Аннотация
Four patients developed postural tremor after ingestion of sodium valproate. The tremor was recorded by a variable-capacitance transducer and was of the "benign essential" type. The dosages of sodium valproate varied between 1000 mg and 2000 mg daily and serum levels were between 34.9 microgram per milliliter and 154.3 microgram per milliliter. Tremor was ameliorated in two cases when the dosage was reduced. In only one case was the serum level in the toxic range for our laboratory. The pharmacology of essential tremor is unknown; production of a similar tremor by a drug could serve as a biochemical model.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.